# SDR DALA2023031001766

- Difficulty date: March 9, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Aircraft: N854NW
- Make and model: Airbus A330-223
- Aircraft serial: 0620
- Aircraft time: 75,903 hours, 9,888 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3354 CRACK SPLICE OF STRG26 BTW FR79 TO FR80 AT AFT GALLEY AREA. CORRECTIVE ACTION: REPLACED SPLICE AND FASTENERS LOC. STRG26 BTW FR79 TO FR80 AT AFT GALLEY AREA RH SIDE AS PER SRM A330 51-42-11-801. RII INSPECTION COMPLETE. (2663157)
